CBS midseason lineup: 'Rules of Engagement' returns

CBS unveiled its mid-season lineup today, and it includes the premiere of the new drama Golden Boy, the seventh-season (!!) return of Rules of Engagement, and the early (possibly last) finale for CSI: NY.

Golden Boy is about an ambitious cop (Theo James) who becomes the youngest police commissioner in the history of New York City. He’s mentored by an experienced veteran detective (Chi McBride). Special previews of the drama will go into the slot currently occupied by the Vegas, which will return to its Tuesday time period on March 12.

CSI: NY will have its season finale on Feb. 22. Rules replaces Partners. Here’s the schedule:

CBS Monday, beginning Feb. 4

8:00-8:30 HOW I MET YOUR MOTHER

8:30-9:00 RULES OF ENGAGEMENT (7th season premiere)

9:00-9:30 2 BROKE GIRLS

9:30-10:00 MIKE & MOLLY

10:00-11:00 PM  HAWAII FIVE-0

CBS Wednesday, beginning Feb. 13

8:00-9:00 PM  SURVIVOR (26th edition premiere)

9:00-10:00 PM  CRIMINAL MINDS

10:00-11:00 PM  CSI: CRIME SCENE INVESTIGATION

CBS Sunday, Effective Feb. 17

7:00-8:00 PM  60 MINUTES

8:00-9:00 PM  THE AMAZING RACE (22nd edition premiere)

9:00-10:00 PM  THE GOOD WIFE

10:00-11:00 PM  THE MENTALIST

CBS Tuesday, Feb. 26

8:00-9:00 PM  NCIS

9:00-10:00 PM  NCIS: LOS ANGELES

10:00-11:00 PM GOLDEN BOY (special preview)

CBS Tuesday, March 5

8:00-9:00 PM  NCIS

9:00-10:00 PM  NCIS: LOS ANGELES

10:00-11:00 PM GOLDEN BOY (special preview)

CBS Friday, beginning March 8

8:00-9:00 PM  UNDERCOVER BOSS

9:00-10:00 PM  GOLDEN BOY (time period premiere)

10:00-11:00 PM BLUE BLOODS

Advertisement

Latest Videos in TV

TV Recaps

Powered by WordPress.com VIP